# SDR SIMA20140504017

- Difficulty date: May 4, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N522AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10147
- Aircraft time: 25,732 hours, 17,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Part number: 60031902287
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT INNER PAX DOOR CORNER HAS A DENT & IS CRACKED.  INSTALLED NEW AFT INNER PAX DOOR CORNER IAW SRM 51-42-06 & 51-42-10.
